# SDR DALA2023081006521

- Difficulty date: August 9, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 83,370 hours, 20,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 ONE RED AND ONE WHITE EMERGENCY EXIT LIGHT INOPERATIVE ON GALLEY G1B AISLE WALL. CORRECTIVE ACTION: REMOVED AND REPLACED M731 CHARGER AND BATTERY PER B757 AMM 33-51-07 OP CK'S GOOD. (4411590)
